# SDR HEEA0015565

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 214075244001
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYRO FAILED.  DOES NOT MOVE TURN NEEDLE MAX TO RIGHT.
